# SDR DALA2019062003668

- Difficulty date: June 19, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO COMPARTMENT LOWER DOOR JAMB PAN, BTW STA Y=370 TO Y=427 REASON FOR RE-WRITE WRONG MEASSUREMENT. (CCD). NRC 00679: CORROSION LEVEL 2, FWD CARGO COMPARTMENT LOWER DOOR JAMB PAN, BTW STA Y=370 TO Y=427 WAS REPLACED PER B717-200 SRM 53-20-15-2R-6.
